# SDR UALA2012110506355

- Difficulty date: November 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 79,099 hours, 22,919 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225122103
- Part serial: 2303
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TILT INOPERATIVE.  ONLY SHOWING GROUND RETURNS ON BOTTOM LEFT OF SCREEN.   REPLACED R/T PER MM 34-43-01.  OPS CHECK GOOD TILT WORKS.
